Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2013 | Journal Article | IST-REx-ID: 2887   OA
S. Fang et al., “Genotypic recognition and spatial responses by rice roots,” PNAS, vol. 110, no. 7, pp. 2670–2675, 2013.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
2013 | Conference Paper | IST-REx-ID: 2807   OA
M. Čadek, M. Krcál, J. Matoušek, L. Vokřínek, and U. Wagner, “Extending continuous maps: Polynomiality and undecidability,” in 45th Annual ACM Symposium on theory of computing, Palo Alto, CA, United States, 2013, pp. 595–604.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2939
C. Chen and M. Kerber, “An output sensitive algorithm for persistent homology,” Computational Geometry: Theory and Applications, vol. 46, no. 4, pp. 435–447, 2013.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2822   OA
C. Topp et al., “3D phenotyping and quantitative trait locus mapping identify core regions of the rice genome controlling root architecture,” PNAS, vol. 110, no. 18, pp. E1695–E1704, 2013.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
2013 | Journal Article | IST-REx-ID: 2815
H. Edelsbrunner, B. T. Fasy, and G. Rote, “Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions,” Discrete & Computational Geometry, vol. 49, no. 4, pp. 797–822, 2013.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2912
H. Edelsbrunner and N. Strelkova, “Configuration space for shortest networks ,” Uspekhi Mat. Nauk, vol. 67, no. 6, pp. 203–204, 2012.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3129   OA
O. Busaryev, S. Cabello, C. Chen, T. Dey, and Y. Wang, “Annotating simplices with a homology basis and its applications,” presented at the SWAT: Symposium and Workshops on Algorithm Theory, Helsinki, Finland, 2012, vol. 7357, pp. 189–200.
View | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3256   OA
H. Edelsbrunner and M. Kerber, “Dual complexes of cubical subdivisions of ℝn,” Discrete & Computational Geometry, vol. 47, no. 2, pp. 393–414, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3120   OA
G. Brown, M. Kerber, and M. Reid, “Fano 3 folds in codimension 4 Tom and Jerry Part I,” Compositio Mathematica, vol. 148, no. 4, pp. 1171–1194, 2012.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3310   OA
P. Bendich, S. Cabello, and H. Edelsbrunner, “A point calculus for interlevel set homology,” Pattern Recognition Letters, vol. 33, no. 11, pp. 1436–1444, 2012.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed